MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT; VASCULAR GRAFT PROSTHESIS

LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT; VASCULAR GRAFT PROSTHESIS
Model Number R06050CS
Health Effect - Clinical Code Embolus (1830)
Date of Event 05/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have received the complaint device for evaluation.However, we were unable to confirm the reported defect with the graft during our evaluation process.Graft was implanted in the patient's arm for av access on (b)(6) 2020.On (b)(6) 2020, surgeon observed a blood clot in the graft during an ultrasound scan.Graft was then explanted on (b)(6) 2020 and was replaced with another lifespan eptfe vascular graft.The occlusion occurred prior to any cannulation for av access.There was no injury to the patient as the result of this incident.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.Our ifu properly warns users about the risks which may occur in conjunction with the use of any vascular prosthesis including thrombosis.As stated in the ifu, complications due to individual patient reaction to an implanted device, or to physical or chemical changes in the components, may necessitate reoperation and replacement (sometimes within hours or days) of the prosthetic device.Careful and continuous medical follow-up is advised so that prosthesis-related complications can be diagnosed and properly managed to minimize danger to the patient.
 
Event or Problem Description
This graft (r06050cs/lvg2327) was implanted in the patient's arm on (b)(6).It was confirmed by echo that there was a part where blood flow was blocked in the lumen of this graft on (b)(6).The surgery was performed to exchange this graft to another graft (r06050cs/unknown lot number) on (b)(6).After the surgery, the patient is fine and no health damage.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington, ma
MDR Report Key10200407
Report Number1220948-2020-00068
Device Sequence Number16411934
Product Code DSY
UDI-Device Identifier00840663105243
UDI-Public00840663105243
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K872090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2024
Device Model NumberR06050CS
Device Catalogue NumberR06050CS
Device Lot NumberLVG2327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;